# SDR SWAA2014042127255

- Difficulty date: April 16, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 23,315 hours, 13,881 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Valve
- Part number: 251A24207
- Part serial: 0930
- Condition: Failed
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TAB FAILED ELEVATOR TAB CONTROL SYS OPERATIONS CHECK.  R & R VLV IAW AMM.
